started taking suboxone 24 hours after. I started with an 8mg tab when WD's started, it may have been too soon because within one hour my legs were burning with aches!! 12 hours later I took another 8mg, it helped but still ached and did not sleep one minute. I woke up/ stood up in the AM took another 8mg the aches were gone, it is now 5 hours later and I can't stay still because of the muscle aches. Should I increase the dosage, or take a smaller dose for breakthrough? When will I sleep again?
Try taking 8mgs in the morning and another 4mgs after supper. You definitely started the suboxone to soon which can lead to precipitated withdrawals. Suboxone (buprenorphine) as your doctor may have told you is a complicated drug. The saying for buprenorphine is " less is best". Most suboxone patients are on stable doses anywhere from 2-12 mgs. Anymore then that and you usually suffer from withdrawal type effects. Remember, to that even though buprenorphine is a partial agonist opiate the same as Talwin it is 45 times stronger than oxycodone.
Talk to your suboxone doctor about this also as they know what to do to stabilize you... Good luck... Dave
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 2 answers
Posted 19 Nov 2009 • 3 answers
I started 24 mg of Suboxone/daily 3 years ago for "cravings" by psyhciatrist. Want to get off -help?
Posted 14 Aug 2010 • 5 answers
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers
Posted 28 Nov 2011 • 3 answers